# SDR AALA201709259033

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 75,461 hours, 9,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE L2 DOOR HAS A DETACHED LENS COVER.  REFITTED LENS COVER PER AMM 33-50-00.  OPERATIONAL CHECK GOOD.
